MAUDE Adverse Event Report: ABBOTT VASCULAR INC. GRAFTMASTER; CORONARY COVERED STENT

ABBOTT VASCULAR INC. GRAFTMASTER; CORONARY COVERED STENT
Model Number 1012580-16
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that the procedure was to treat a perforation in the ramus coronary artery.The 2.8 x 16 mm graftmaster covered stent was implanted at 15 atmospheres but it was not reported if the perforation was sealed.The device did not cause or contribute to adverse events or complications.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot of specific issue.The investigation was unable to determine a conclusive cause for the reported difficulties.Based on the results of the complaint investigation, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
GRAFTMASTER
Common Device Name
CORONARY COVERED STENT
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary UNK
EI   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key23943202
Report Number2024168-2026-00005
Device Sequence Number18129250
Product Code NIV
UDI-Device Identifier08717648176340
UDI-Public(01)08717648176340(17)260430(10)4052141
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
H000001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model Number1012580-16
Device Catalogue Number1012580-16
Device Lot Number4052141
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Supplement Date Received by Manufacturer02/02/2026
Initial Report FDA Received Date01/02/2026
Supplement Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age59 YR
Patient SexMale